Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Suetin Sergey Pavlovich
(recent publications)
| by years | scientific publications | by types |


Articles


   2020
1. N. R. Ikonomov, S. P. Suetin, “Scalar Equilibrium Problem and the Limit Distribution of Zeros of Hermite–Padé Polynomials of Type II”, Proc. Steklov Inst. Math., 309 (2020), 159–182  mathnet  crossref  crossref  isi  scopus
2. S. P. Suetin, Uspekhi Mat. Nauk  mathnet  crossref

   2019
3. S. P. Suetin, “Existence of a three-sheeted Nutall surface for a certain class of infinite-valued analytic functions”, Russian Math. Surveys, 74:2 (2019), 363–365  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus (cited: 1)
4. S. P. Suetin, “Equivalence of a Scalar and a Vector Equilibrium Problem for a Pair of Functions Forming a Nikishin System”, Math. Notes, 106:6 (2019), 971–980  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)

   2018
5. S. P. Suetin, “On a New Approach to the Problem of Distribution of Zeros of Hermite–Padé Polynomials for a Nikishin System”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  elib  scopus (cited: 1)
6. S. P. Suetin, “Distribution of the zeros of Hermite–Padé polynomials for a complex Nikishin system”, Russian Math. Surveys, 73:2 (2018), 363–365  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib  scopus (cited: 4)
7. S. P. Suetin, “On an Example of the Nikishin System”, Math. Notes, 104:6 (2018), 905–914  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2017
8. S. P. Suetin, “On the distribution of the zeros of the Hermite–Padé polynomials for a quadruple of functions”, Russian Math. Surveys, 72:2 (2017), 375–377  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 7)  elib  elib  scopus (cited: 2)
9. S. P. Suetin, “An Analog of Pólya's Theorem for Multivalued Analytic Functions with Finitely Many Branch Points”, Math. Notes, 101:5 (2017), 888–898  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 1)
10. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 11)  elib  scopus (cited: 3)

   2016
11. Viktor I. Buslaev, Sergey P. Suetin, “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206 (2016), 48–67 , arXiv: 1505.06120  mathnet (cited: 4)  crossref  mathscinet  zmath  isi (cited: 10)  elib  scopus (cited: 11)
12. Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov, Sergey P. Suetin, “Asymptotics of type I Hermite–Padé polynomials for semiclassical functions”, Contemp. Math., 661, 2016, 199–228 , arXiv: 1502.01202  mathnet (cited: 3)  crossref  mathscinet  zmath  isi (cited: 6)
13. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib  elib  scopus (cited: 5)
14. S. P. Suetin, “Zero distribution of Hermite–Padé polynomials and localization of branch points of multivalued analytic functions”, Russian Math. Surveys, 71:5 (2016), 976–978  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib  elib  scopus (cited: 6)

   2015
15. V. I. Buslaev, S. P. Suetin, “On Equilibrium Problems Related to the Distribution of Zeros of the Hermite–Padé Polynomials”, Proc. Steklov Inst. Math., 290 (2015), 256–263  mathnet  crossref  crossref  isi (cited: 21)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 9)
16. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 28)  elib  elib  scopus (cited: 15)
17. N. R. Ikonomov, R. K. Kovacheva, S. P. Suetin, “Nuttall's integral equation and Bernshtein's asymptotic formula for a complex weight”, Izv. Math., 79:6 (2015), 1215–1234  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
18. A. V. Komlov, S. P. Suetin, “Distribution of the zeros of Hermite–Padé polynomials”, Russian Math. Surveys, 70:6 (2015), 1179–1181  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 11)  elib  elib  scopus (cited: 3)

   2014
19. V. I. Buslaev, S. P. Suetin, “Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions”, Russian Math. Surveys, 69:1 (2014), 159–161  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
20. A. V. Komlov, S. P. Suetin, “Strong asymptotics of two-point Padé approximants for power-like multivalued functions”, Dokl. Math., 89:2 (2014), 165–168  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
21. R. K. Kovacheva, S. P. Suetin, “Distribution of Zeros of the Hermite–Padé Polynomials for a System of Three Functions, and the Nuttall Condenser”, Proc. Steklov Inst. Math., 284 (2014), 168–191  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)
22. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight. II”, Sb. Math., 205:9 (2014), 1334–1356  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
23. V. I. Buslaev, S. P. Suetin, “An extremal problem in potential theory”, Russian Math. Surveys, 69:5 (2014), 915–917  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2013
24. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “A differential equation for Hermite–Padé polynomials”, Russian Math. Surveys, 68:1 (2013), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
25. A. V. Komlov, S. P. Suetin, “An asymptotic formula for a two-point analogue of Jacobi polynomials”, Russian Math. Surveys, 68:4 (2013), 779–781  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
26. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 20)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 14)

   2012
27. A. V. Komlov, S. P. Suetin, “Widom's formula for the leading coefficient of a polynomial which is orthonormal with respect to a varying weight”, Russian Math. Surveys, 67:1 (2012), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
28. S. P. Suetin, “An analogue of the Hadamard and Schiffer variational formulas”, Theoret. and Math. Phys., 170:3 (2012), 274–279  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
29. E. A. Rakhmanov, S. P. Suetin, “Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system”, Russian Math. Surveys, 67:5 (2012), 954–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
30. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Heine, Hilbert, Padé, Riemann, and Stieltjes: a John Nuttall's work 25 years later”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 165–193  mathnet  crossref  mathscinet  zmath  isi (cited: 14)
31. V. I. Buslaev, A. Martines-Finkelshtein, S. P. Suetin, “Metod vnutrennikh variatsii i suschestvovanie $S$-kompaktov”, Analiticheskie i geometricheskie voprosy kompleksnogo analiza, Sbornik statei, Tr. MIAN, 279, MAIK, M., 2012, 31–58  mathnet (cited: 17)  mathnet (cited: 17)  mathscinet  isi (cited: 17)  elib (cited: 4)
32. A. V. Komlov, S. P. Suetin, “Asimptoticheskaya formula dlya polinomov, ortonormirovannykh otnositelno peremennogo vesa”, Trudy Moskovskogo matematicheskogo obschestva, Tr. MMO, 73, no. 2, MTsNMO, M., 2012, 175–200  mathnet (cited: 3)  mathscinet  zmath  elib

   2011
33. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Russian Math. Surveys, 66:1 (2011), 176–178  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 9)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 5)
34. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 20)  elib (cited: 12)  elib (cited: 12)  scopus (cited: 13)
35. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 32)  elib (cited: 17)  elib (cited: 17)  scopus (cited: 24)
36. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 8)

   2012
37. S. P. Suetin, “Numerical analysis of some characteristics of the limit cycle of the free van der Pol equation”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S1–S54  mathnet  mathnet  crossref  crossref  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

Proceedings

38. A. V. Komlov, S. P. Suetin, “Leading coefficients asymptotics for orthonormal polynomials with respect to varying weight”, 4th Russian-Armenian workshop on mathematical physics, complex analysis and related topics (Russia, Krasnoyarsk, September 9–16, 2012), Abstracts, Siberian Federal University, Krasnoyarsk, 2012, 26–29 pdf (in Russian)

   2011
39. S. P. Suetin, “Random matrices and asymptotics of orthogonal polynomials”, III International Conference on Matrix Methods in Mathematics and Applications, Abstracts (Moscow, Russia, June 22-25, 2011), Institute of Numerical Mathematics of RAS, 2011, 18 Web-site

   2010
40. S. P. Suetin, “O skhodimosti diagonalnykh approksimatsii Pade ortogonalnykh razlozhenii”, Teoriya priblizhenii, Mezhdunarodnaya konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya Sergeya Borisovicha Stechkina (1920–1995) (Moskva, Rossiya, 23–26 avgusta, 2010 g.), MIAN, Moskva, 2010, 70 sait konferentsii
41. S. P. Suetin, “O skhodimosti nelineinykh approksimatsii Pade–Chebysheva”, Sovremennye problemy analiza i prepodavaniya matematiki, Materialy Mezhdunarodnoi nauchnoi konferentsii, posvyaschennoi 105-letiyu akademika Sergeya Mikhailovicha Nikolskogo (Rossiya, Moskva, 17–19 maya 2010 g.), Izdatelstvo TsPI pri mekh-mat. fakultete MGU, Moskva, Vorobevy Gory, Moskva, 2010, 84

ArXiv


   2019
42. Sergey P. Suetin, On the equivalence of the scalar and vector equilibrium problems for a pair of functions forming a Nikishin system, 2019 , 17 pp., arXiv: 1906.04626

   2018
43. Sergey P. Suetin, Hermite–Padé polynomials and analytic continuation: new approach and some results, 2018 , 45 pp., arXiv: 1806.08735

   2016
44. Nikolay R. Ikonomov, Ralitza K. Kovacheva, Sergey P. Suetin, Zero Distribution of Hermite–Padé Polynomials and Convergence Properties of Hermite Approximants for Multivalued Analytic Functions, 2016 , 37 pp., arXiv: 1603.03314
45. Sergey Pavlovich Suetin, Sina Sadeghi Baghsorkhi, Embedding AC Power Flow in the Complex Plane Part I: Modelling and Mathematical Foundation, 2016 , 13 pp., arXiv: 1604.03425

   2015
46. N. R. Ikonomov, R. K. Kovacheva, S. P. Suetin, Some numerical results on the behavior of zeros of the Hermite-Padé polynomials, 2015 , 95 pp., arXiv: 1501.07090  zmath
47. S. S. Baghsorkhi, S. P. Suetin, Embedding AC Power Flow with Voltage Control in the Complex Plane : The Case of Analytic Continuation via Padé Approximants, 2015 , 9 pp., arXiv: 1504.03249
48. Nikolay R. Ikonomov, Ralitza K. Kovacheva, Sergey P. Suetin, On the limit zero distribution of type I Hermite–Padé polynomials, 2015 , 67 pp., arXiv: 1506.08031

   2013
49. Sergey Suetin, Trace formulas for a class of Jacobi operators, 2013 , 31 pp., arXiv: 1310.4356
50. Sergey Suetin, On the distribution of zeros of the Hermite–Padé polynomials for three algebraic functions $1,f,f^2$ and the global topology of the Stokes lines for some differential equations of the third order, 2013 , 59 pp., arXiv: 1312.7105

   2010
51. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, On the convergence of Chebyshev–Pade approximations to real-valued algebraic functions, 2010 , 10 pp., arXiv: 1009.4813  mathscinet

Personalia


   2018
52. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
53. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2015
54. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Russian Math. Surveys, 70:5 (2015), 965–973  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

Miscellaneous


   2018
55. Kompleksnyi analiz, matematicheskaya fizika i prilozheniya, Sbornik statei, Tr. MIAN, 301, ed. A. I. Aptekarev, M. O. Katanaev, S. P. Suetin, MAIK Nauka/Interperiodika, M., 2018 , 335 pp.  mathnet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020